# SDR HALA2018101000488

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 13,489 hours, 2,107 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER APU START APU OIL LEVEL MESSAGE APPEARED. OIL SERVICED NOW OK FOR SERVICE. SECOND CHECK OF CAP CARRIED OUT 2 QUARTS UPLIFTED.
